# SDR NOCA01811

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM LIGHT STAYS ON WITH DOOR DISARMED.  REMOVED DEBRIS FROM L1 DOOR SLIDE ARM SWITCHES, OPS CHECK GOOD PER MM 25-66-00.
